# SDR UPS03241531

- Difficulty date: November 4, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MX LIGHT ILLUMINATED IN FLT ON LOWER CARGO COMPARTMENT FIRE DETECTION / PROTECTION SYSTEM.  SYS OK LIGHT ILLUMINATED, NO MESSAGES DISPLAYED IN MX DISPLAY.  PERFORMED INITIALIZATION PROCEDURE PER MM 26-18-05.  OPS CHECK OK.
